# SDR SWAA2015050839475

- Difficulty date: March 25, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 420 - 440, RBL 24.  R & R PLATE IAW SRM.
